# SDR ASAA0380087

- Difficulty date: January 14, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5250 · Fixed Inner Doors
- Part: Skin
- Part number: 5936715505
- Condition: Cracked
- Location: Barrier Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND C-CHECK, AFT CARGO BAY BARRIER DOOR INTERNAL SKIN IS CRACKED 1.25 INCH. INSTALLED FILLER AND DOUBLER PER SRM 51-70-2. (M)
